CSpace

Browse/Search Results:  1-10 of 16 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Vanishing Viscosity Limit to the Planar Rarefaction Wave for the Two-Dimensional Compressible Navier-Stokes Equations 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2019, 页码: 32
Authors:  Li, Lin-An;  Wang, Dehua;  Wang, Yi
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Stability of Planar Rarefaction Wave to 3D Full Compressible Navier-Stokes Equations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 3, 页码: 911-937
Authors:  Li, Lin-an;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:10/0  |  Submit date:2018/10/07
Stability of Planar Rarefaction Wave to 3D Full Compressible Navier-Stokes Equations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 3, 页码: 911-937
Authors:  Li, Lin-an;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:14/0  |  Submit date:2018/10/07
Global solution to 3D spherically symmetric compressible Navier-Stokes equations with large data 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2018, 卷号: 40, 页码: 260-289
Authors:  Guo, Zhenhua;  Wang, Mei;  Wang, Yi
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Compressible Navier-Stokes equations  3D spherically symmetric  Global weak solution  
STABILITY OF PLANAR RAREFACTION WAVE TO TWO-DIMENSIONAL COMPRESSIBLE NAVIER-STOKES EQUATIONS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2018, 卷号: 50, 期号: 5, 页码: 4937-4963
Authors:  Li, Lin-An;  Wang, Yi
Favorite  |  View/Download:8/0  |  Submit date:2019/01/11
planar rarefaction wave  stability  compressible Navier-Stokes equation  
STABILITY OF PLANAR RAREFACTION WAVE TO TWO-DIMENSIONAL COMPRESSIBLE NAVIER-STOKES EQUATIONS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2018, 卷号: 50, 期号: 5, 页码: 4937
Authors:  Li, Lin-An;  Wang, Yi
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31
Stability of Planar Rarefaction Wave to 3D Full Compressible Navier-Stokes Equations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 3, 页码: 911
Authors:  Li, Lin-an;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
Global classical solution to two-dimensional compressible Navier-Stokes equations with large data in R-2 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2018, 卷号: 376, 页码: 180
Authors:  Jiu, Quansen;  Wang, Yi;  Xin, Zhouping
Favorite  |  View/Download:7/0  |  Submit date:2019/12/31
Global solution to 3D spherically symmetric compressible Navier-Stokes equations with large data 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2018, 卷号: 40, 页码: 260
Authors:  Guo, Zhenhua;  Wang, Mei;  Wang, Yi
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31
GLOBAL STABILITY OF WAVE PATTERNS FOR COMPRESSIBLE NAVIER-STOKES SYSTEM WITH FREE BOUNDARY 期刊论文
ACTA MATHEMATICA SCIENTIA, 2016, 卷号: 36, 期号: 4, 页码: 1192-1214
Authors:  Qin, Xiaohong;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Compressible Navier-Stokes system  free boundary  combination of viscous contact and rarefaction wave  nonlinear stability